MathSciNet Relay Station
MathSciNet bibliographic data
MR711833 58G25 (05C99 58G11)
Roth, Jean-Pierre Spectre du laplacien sur un graphe. (French) [Spectrum of the Laplacian on a graph] C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 19, 793–795.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement